Ivasiuk Ivan

Associate Professor
Curriculum VitaeMain publicationsActivitiesContacts

PERSONAL INFORMATION

Date of birth: September 10, 1983
Address: Department of Mathematics and Computer Sciences,
Precarpathian National University,
57 Shevchenka str., Ivano-Frankivsk, Ukraine, 76018
Phone (office): +38-0342-59-60-17
E-mail: ivan.ivasiuk@pnu.edu.ua

EDUCATION

2000-2006 Taras Shevchenko Kyiv National University, Department of Mechanics and Mathematics, student

2006-2009 Taras Shevchenko Kyiv National University, Department of Mechanics and Mathematics, post-graduate student

2010 Institute of Mathematics of National Academy of Science of Ukraine, PhD degree

PROFESSIONAL EXPERIENCE

Academy of Financial Management of the Ministry of Finance of Ukraine (2009-2014), leading researcher

Vasyl Stefanyk Precarpathian National University (2014 – till now), associate professor, director of the center for distance learning and monitoring of educational activities.

  1. Ivasiuk I.Ya. Generalized selfadjointness of differentiation operator on weight Hilbert space / Ivan Ya. Ivasiuk // Methods of Funct. Anal. and Topology. – 2007. – Vol. 13, № 4. – P. 333–337.
  2. Berezansky Yu.M. Recursion relation for orthogonal polynomials on the complex plane / Yu.M. Berezansky, I.Ya. Ivasiuk, O.A. Mokhonko // Methods of Funct. Anal. and Topology. – 2008. – Vol. 14, № 2. – P. 108–116.
  3. Ivasiuk I.Ya. Direct spectral problem for the generalized Jacobi Hermitian matrices / I.Ya.Ivasiuk // Methods of Funct. Anal. and Topology. – 2009. – Vol. 15, № 1. – P. 3–14.
  4. Ivasiuk I.Ya. Generalized Selfadjoint Operators / Ivan Ya. Ivasiuk // Operator Theory: Advances and Applications. – 2009. – Vol. 190. – P. 329–334.
  5. Ivasiuk I.Ya. Inverse spectral problem for some generalized Jacobi Hermitian matrices / I.Ya.Ivasiuk // Methods of Funct. Anal. and Topology. – 2009. – Vol. 15, № 4. – P. 333–355.
  6. I.Ya. Ivasiuk The nonlocal problem for the 2n differential equations with unbounded operator coefficients and the involution / Ya.O. Baranetskij, I.I. Demkiv, I.Ya. Ivasiuk, M.I. Kopach // Carpathian Math. Publ. – 2018. – Vol. 10, no 1. – P. 14-30. – doi: 10.15330/cmp.10.1.14-30
  7. I.Ya. Ivasiuk The nonlocal boundary problem with perturbations of antiperiodicity conditions for the eliptic equation with constant coefficients / Ya.O. Baranetskij, I.Ya. Ivasiuk, P. I. Kalenyuk, A. V. Solomko // Carpathian Math. Publ. – 2018. – Vol. 10, no 2. – P. 215-234. – doi: 10.15330/cmp.10.2.215-234
  8. I.Ya. Ivasiuk Interpolation integral continued fraction with twofold node / I. Demkiv, I. Ivasiuk, M. Kopach // Mathematical modeling and computing – 2019. – Vol. 6, no 1. – P. 1-13. – doi: 10.23939/mmc2019.01.001

Research Interests: Operator spectral theory, Jacobi type matrices, generalized self-adjoint operators.

Postal Address
Department of Mathematical and Functional Analysis
Precarpathian National University
57, Shevchenka str., Ivano-Frankivsk
76018 Ukraine
E-mail
ivan.ivasiuk@pnu.edu.ua
Phones
+38-0342-59-60-50